Approximation properties of a family of integral type operators

Abstract

In this paper we consider a general class of linear positive processes of integral type. These operators act on functions defined on unbounded interval. Among the particular cases included are Durrmeyer–Jain operators, Păltănea–Szász–Mirakjan operators and operators using Baskakov–Szász type bases. We focus on highlighting some approximation targeting different classes of functions. The main working tools are Bohman–Korovkin theorem, weighted K-functionals and moduli of smoothness.

Authors

Octavian Agratini
Faculty of Mathematics and Computer Science, Babeş-Bolyai University, Romania
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy

Keywords

Positive linear operator; Weighted K-functional; Modulus of smoothness; Durrmeyer–Jain operator

PDF

soon

Cite this paper as:

O. Agratini, Approximation properties of a family of integral type operators, Positivity, 25 (2021), 97–108, https://doi.org/10.1007/s11117-020-00752-y

About this paper

Journal

Positivity

Publisher Name

Springer

Print ISSN

Not available yet.

Online ISSN

Not available yet.

Google Scholar Profile

soon

Related Posts

Menu